MathSciNet Relay Station
MathSciNet bibliographic data
MR1326573 (96a:83025) 83C45
Kiefer, C.; Zeh, H.-D. Arrow of time in a recollapsing quantum universe. Phys. Rev. D (3) 51 (1995), no. 8, 4145–4153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement